MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; WHEELCHAIR,K4 LIGHT,20",DLA,S/A FOOT

MEDLINE INDUSTRIES LP; WHEELCHAIR,K4 LIGHT,20",DLA,S/A FOOT
Catalog Number MDS806560
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Abdominal Pain (1685); Bone Fracture(s) (1870)
Date of Event 02/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on (b)(6) 2024 "they were leaving the office building that their doctor is in and going to their car when the bolt that holds the front wheel in place snapped and sent me falling to the asphalt".Per the customer a family member and doctor helped the user into their car.Per the customer on (b)(6) 2024 they "developed severe abdominal pain" and they were brought to the hospital on (b)(6) 2024 "where it was determined via a ct scan that they had a hematoma and left femur fracture".Per the customer they "had surgery to repair the broke femur on (b)(6) 2024 and remained in the hospital until (b)(6) 2024".Per the customer they are "doing better".Per the customer the "there were no obstructions or uneven surfaces" when the incident occurred.Per the customer "both wheels were previously replaced on the item".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on (b)(6) 2024 "they were leaving the office building that their doctor is in and going to their car when the bolt that holds the front wheel in place snapped and sent me falling to the asphalt".

Common Device Name
WHEELCHAIR,K4 LIGHT,20",DLA,S/A FOOT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key19166538
Report Number1417592-2024-00534
Device Sequence Number12533982
Product Code IOR
UDI-Device Identifier10080196739592
UDI-Public10080196739592
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberMDS806560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight91 KG